In this paper, we introduce and define a new metric on the space of fuzzy continuous functions in the fractional calculus. Regarding this metric and using the well-known Banach fixed point theorem, we provide some conditions that guarantee the existence and uniqueness of solution to a nonlinear fuzzy fractional differential equation in the proposed metric. Finally, two examples are given to illustrate the results.
"On the existence and uniqueness of solutions for fuzzy fractional differential equations." Tbilisi Math. J. 10 (1) 197 - 205, Jan 2017. https://doi.org/10.1515/tmj-2017-0013